On the pointwise and integral cardinality of systems of subsets of a topological space
Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 296-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_2_a10,
author = {V. Proizvolov},
title = {On the pointwise and integral cardinality of systems of subsets of a topological space},
journal = {Doklady Akademii Nauk},
pages = {296--299},
year = {1965},
volume = {161},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a10/}
}
V. Proizvolov. On the pointwise and integral cardinality of systems of subsets of a topological space. Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 296-299. http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a10/